Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Desipramine and sedation ed_uk

Posted by Phillipa on February 22, 2005, at 16:33:11

In reply to Re: Desipramine and sedation Phillipa, posted by ed_uk on February 22, 2005, at 8:31:24

I really need to try the remeron by itself to see if it makes me tired. I usually take all the meds together at night. Fondly, Phillipa O

 

Thread

 

Post a new follow-up

Your message only Include above post


[461879]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:461090
URL: http://www.dr-bob.org/babble/20050222/msgs/461879.html